An existence and uniqueness theorem for the solution of a linear Volterra–Stieltjes integral equation of the first kind in the class of continuous functions of bounded variation
Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1080-1084
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_6_a21,
author = {A. Srazhidinov},
title = {An existence and uniqueness theorem for the solution of a linear {Volterra{\textendash}Stieltjes} integral equation of the first kind in the class of continuous functions of bounded variation},
journal = {Differencialʹnye uravneni\^a},
pages = {1080--1084},
year = {1983},
volume = {19},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_6_a21/}
}
TY - JOUR AU - A. Srazhidinov TI - An existence and uniqueness theorem for the solution of a linear Volterra–Stieltjes integral equation of the first kind in the class of continuous functions of bounded variation JO - Differencialʹnye uravneniâ PY - 1983 SP - 1080 EP - 1084 VL - 19 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_6_a21/ LA - ru ID - DE_1983_19_6_a21 ER -
%0 Journal Article %A A. Srazhidinov %T An existence and uniqueness theorem for the solution of a linear Volterra–Stieltjes integral equation of the first kind in the class of continuous functions of bounded variation %J Differencialʹnye uravneniâ %D 1983 %P 1080-1084 %V 19 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1983_19_6_a21/ %G ru %F DE_1983_19_6_a21
A. Srazhidinov. An existence and uniqueness theorem for the solution of a linear Volterra–Stieltjes integral equation of the first kind in the class of continuous functions of bounded variation. Differencialʹnye uravneniâ, Tome 19 (1983) no. 6, pp. 1080-1084. http://geodesic.mathdoc.fr/item/DE_1983_19_6_a21/